RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belkina, Tatyana Andreevna

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:316
Abstract pages:3190
Full texts:654
References:299
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person27820
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/620188

Publications in Math-Net.Ru
2019
1. T. A. Belkina, N. B. Konyukhova, B. V. Slavko, “Платежеспособность страховой компании в дуальной модели риска с учетом инвестиций: анализ и численные исследования сингулярных краевых задач”, Zh. Vychisl. Mat. Mat. Fiz., 59:11 (2019),  1973–1997  mathnet  elib
2016
2. T. A. Belkina, N. B. Konyukhova, S. V. Kurochkin, “Dynamical insurance models with investment: Constrained singular problems for integrodifferential equations”, Zh. Vychisl. Mat. Mat. Fiz., 56:1 (2016),  47–98  mathnet  elib; Comput. Math. Math. Phys., 56:1 (2016), 43–92  isi  scopus
2015
3. T. A. Belkina, Yu. M. Kabanov, “Viscosity solutions of integro-differential equations for nonruin probabilities”, Teor. Veroyatnost. i Primenen., 60:4 (2015),  802–810  mathnet  mathscinet  elib; Theory Probab. Appl., 60:4 (2016), 671–679  isi  scopus
2014
4. T. A. Belkina, N. B. Konyukhova, S. V. Kurochkin, “Singular initial-value and boundary-value problems for integrodifferential equations in dynamical insurance models with investments”, CMFD, 53 (2014),  5–29  mathnet; Journal of Mathematical Sciences, 218:4 (2016), 369–394
2013
5. T. A. Belkina, E. S. Palamarchuk, “On stochastic optimality for a linear controller with attenuating disturbances”, Avtomat. i Telemekh., 2013, 4,  110–128  mathnet  mathscinet  zmath; Autom. Remote Control, 74:4 (2013), 628–641  isi  scopus
2012
6. T. A. Belkina, N. B. Konyukhova, S. V. Kurochkin, “Singular boundary value problem for the integrodifferential equation in an insurance model with stochastic premiums: Analysis and numerical solution”, Zh. Vychisl. Mat. Mat. Fiz., 52:10 (2012),  1812–1846  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 52:10 (2012), 1384–1416
2006
7. T. A. Belkina, M. S. Levochkina, “Stochastic optimality in the problem of a linear controller perturbed by a sequence of dependent random variables”, Diskr. Mat., 18:1 (2006),  126–145  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:2 (2006), 135–153  scopus
2005
8. T. A. Belkina, V. I. Rotar', “On optimality in probability and almost surely for processes with communication property. II. Continuous time”, Teor. Veroyatnost. i Primenen., 50:2 (2005),  209–223  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:2 (2006), 187–198  isi
9. T. A. Belkina, V. I. Rotar', “On optimality in probability and almost surely for processes with a communication property. I. The discrete time case”, Teor. Veroyatnost. i Primenen., 50:1 (2005),  3–26  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:1 (2006), 16–33  isi
2003
10. T. A. Belkina, Yu. M. Kabanov, E. L. Presman, “On a stochastic optimality of the feedback control in the LQG-problem”, Teor. Veroyatnost. i Primenen., 48:4 (2003),  661–675  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:4 (2004), 592–603  isi
1999
11. T. A. Belkina, V. I. Rotar', “On conditions for asymptotic optimality in probability and almost surely in a model of a controlled diffusion process”, Avtomat. i Telemekh., 1999, 2,  46–56  mathnet  mathscinet  zmath; Autom. Remote Control, 60:2 (1999), 183–190  isi
1997
12. T. A. Belkina, E. L. Presman, “Asymptotically Optimal in Distribution Control for a Linear Stochastic System with Quadratic Functional”, Avtomat. i Telemekh., 1997, 3,  106–115  mathnet  mathscinet  zmath; Autom. Remote Control, 58:3 (1997), 413–421  isi
1994
13. T. A. Konyukhova, “Controls that are asymptotically optimal in probability in the problem of a linear controller with variable parameters”, Avtomat. i Telemekh., 1994, 2,  110–120  mathnet  mathscinet  zmath; Autom. Remote Control, 55:2 (1994), 237–246
1992
14. T. A. Konyukhova, V. I. Rotar', “Controls that are asymptotically optimal in probability and almost surely in a problem on a linear controller”, Avtomat. i Telemekh., 1992, 6,  65–78  mathnet  mathscinet  zmath; Autom. Remote Control, 53:6 (1992), 839–850

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019